MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. CLARIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. CLARIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMA1Q1
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 439888, lead.Implanted: (b)(6) 2017.This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device longevity is shorter than the patient's and doctor's expectations.The device remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory showed the battery is approaching the indicator signifying the time for device replacement.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CLARIA MRI QUAD CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8170244
Report Number3004209178-2018-27819
Device Sequence Number11127577
Product Code NIK
UDI-Device Identifier00643169705760
UDI-Public00643169705760
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2018
Device Model NumberDTMA1Q1
Device Catalogue NumberDTMA1Q1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0962-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 694765 LEAD; 5076-52 LEAD, 694765 LEAD
Patient Age62 YR